# SDR 95ZZZM171

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2730 · Elevator Control System
- Part: Nut
- Condition: Rusted
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HINGE NUT RUSTED AND ACTUATOR ROD END RUSTED.  CLEANED AND TREATED AREA PER 747 SRM 51-12-01 (LEVEL 1).
